JULY 12 - 19, 2014
CONTACT USA QUIK / QUICK CITY SITES AT
CLINTON COUNTY FAIR SCHEDULE 2014
1701 S Jackson St, Frankfort, IN 46041
JULY 3 & 4 HARNES RACING (GRANDSTANDS)
FAIR JULY 12 – 19 CLINTON COUNTY FAIR,
Harness Racing July 3rd and 4th starting at 4pm
Demolition Derby on July 12 starting at 7pm
Cook & Bell Concert on Sunday July 13 at 7pm
Country Artist Levi Riggs on Monday July 14th at 7pm
Bulls & Barrels on Tuesday July 15 at 7pm
Horse Pull on Wednesday July 16th at 6pm
4-H activity on Thursday July 17th (Color Me Green 4-H Dash)
Rodeo on Friday, July 18th at 7pm
Truck Pull in the Grandstands Saturday July 19th
Saturday, July 12
6:00-8:00 a.m. – Rabbit Check-in @ Livestock Show Arena
8:00 a.m. – Rabbit Show @ Livestock Show Arena
9:00 a.m. – Horse & Pony Show @ Horse Show Arena
8:30 a.m. – Check-in for Barbecue Binders, Strawberry, Corn, Soybeans, Small Grains, Garden,
Floriculture @ 4-H Building.
9:00 a.m. – Judging –Barbecue Binders, Strawberry, Corn, Soybeans, Small Grains, Garden, Floriculture
@ 4-H Building.
10a.m-12 p.m. – Cloverbuds and Mini 4-H Float Decoration
Sunday, July 13
7:00 a.m. – 12:00 Noon – Beef, Goat, Sheep Check-in @ Livestock barns.
8:00 a.m. – 12:00 Noon – Poultry Check-in @ Poultry barn.
1:00 p.m. – 4-H Building Opens
1:30 p.m. – Parade Line-up on Clinton Street (beginning at Library and ending at Kramer Lumber)
2:00 p.m. – Fair Parade
3:00 p.m. – Sheep weigh-in @ Livestock Show Arena breezeway.
3:30 p.m. – Sheep registration papers checked @ sheep pens.
3:30 p.m. – Goat weigh-in @ Livestock Show Arena breezeway.
5:00 p.m. – Cat Show @ Livestock Show Arena.
5:00 p.m. – Get Exhibitor Numbers and Record Book Drop-off@ Antioch Church Shelter.
7:00 p.m. – 4-H Foods Auction @ Entertainment tent.
Monday, July 14
7:00-10:00 a.m. – 4-H Lama Check-in @ Lama barn.
8:00 a.m. – Poultry Show @ Poultry barn.
8:00 a.m. – Beef weigh-in @ Beef barn.
10:00 a.m. – Sheep Show @ Livestock Show Arena.
6:00 p.m. – Horse & Pony Contesting Show @ Horse Show Arena.
Tuesday, July 15 7:00-11:00 a.m. – Swine Check-in @ Swine barn.
9:00 a.m. – Goat Show @ Livestock Show Arena.
12:00 Noon – 2:00 p.m. – Swine Test Scales open @ Swine Barn.
3:00-8:00 p.m. – Swine weigh-in @ Swine Barn.
4:00 p.m. – Beef Show @ Livestock Show Arena.
4:30 p.m. – Dog Agility Registration @ Dog Agility Course.
5:00 p.m. – Dog Agility @ Dog Agility Course.
Wednesday, July 16
8:00 a.m. – Swine Show @ Livestock Show Arena.
7:00 p.m. – 4-H Dog Rally Obedience @ Agility Arena
7:00 p.m.(or 30 minutes after the end of Swine Show) – 4-H Livestock Auction Entries due @ Livestock
8:00 p.m.– 12:00 Midnight (or 30 minutes after the end of Swine Show) – All non-sale animals released,.
NOTE: No animals may be removed from the grounds from Midnight to 6:00 a.m.
Thursday, July 17
8:00 a.m. – Lama Showmanship/Ground Driving @ Livestock Show Arena.
9:00 a.m. – Tractor Driving Contest @ Grassy area near the track.
6:00 a.m. – 12:00 Noon – All non-sale animals must be removed from the grounds. NOTE: Market hogs will be loaded onto the truck that morning and no 4-H Swine may be loaded out while the truck is being loaded.
12:00 Noon – 4-H Small Animal Show @ Cattle Barn.
2:00-4:00 p.m. – 4-H Day on the Midway. Bracelets will be handed out beginning at 1:00 p.m.
5:00 p.m. – 4-H Lama Costume @ Livestock Show Arena.
6:00 p.m. – Supreme Showmanship @ Livestock Show Arena.
8:00 p.m. – Color Me Green 4-H Dash (Grandstands)
Friday, July 18
8:00 a.m. – Lama Show @ Livestock Show Arena.
4:30 p.m. – 4-H Auction Buyer Dinner @ Livestock Show Arena
6:00 p.m. – 4-H Livestock Auction @ Livestock Show Arena.
Saturday, July 19
8:00 a.m. – Dog Show Check-in @ Breezeway between Cattle Barn and Livestock Show Arena.
8:30 a.m. – Dog Show @ Livestock Show Arena
8:30 a.m. – Barbeque Contest Check-in @ Antique Machinery Building.
9:00 a.m. – Barbeque Contest @ Antique Machinery Building
2:00-4:00 p.m. – Project Check-out @ 4-H Building.
6:00 p.m. – 1/16 Model Tractor Pull @ Livestock Show Arena